HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.36, no.2, pp.181-188, 2007 (SCI-Expanded)
We adapt robust regression to ratio-type estimators suggested by Kadilar and Cingi (Ratio estimators in simple random sampling, Applied Mathematics and Computation 151, 893-902, 2004) and obtain the conditions where the adapted estimators are more efficient than the aforementioned estimators in Kadilar and Cingi, in theory. In addition, we support the theoretical results with the aid of a numerical example and simulation having an outlier.